Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can I use Viagra during ED ?

My friend has been hypertensive since the age of 26. He is now 52. Due to taking hypertensive and cholesterol controlling medications, he has permanent ED. He is taking Viagra (sparingly he says) for sex with the frequency of 3-4 times a week. I am very concerned because of the horror stories regarding Viagra. 1) Is Viagra safe for the frequency that he is taking now? 2) Are there alternative methods to reversing ED? 3) He is an MD ( Neurologist ) and his wife is also an MD. Can a safe dosage be self- administered since they are both doctors?
Asked On : Wed, 25 May 2011
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
as he has hypertension he must regular check his blood pressure once a wk
what the dose he is taking is okay
and if taken with caution there is no chance of side effect
there is no other effective way to reverse ED in his case
if they can monitor themselves then he can take it safely
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor